# SDR AALA20000652

- Difficulty date: April 14, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AIRSTAIR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED AIRSTAIR OVERHEAD EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
